# SDR ALGA084686

- Difficulty date: February 21, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N547AL
- Make and model: Bell 407
- Aircraft serial: 53240
- Aircraft time: 6,098 hours
- Engine: Allsn 250C47B
- Engine time: 5,431 hours
- System (JASC): 8300 · Accessory Gearboxes
- Part: Pinion Gear
- Part number: 6893672
- Part serial: NN78502
- Condition: Worn
- Location: Accessory G/B
- Part time: 1,496 hours
- Component: Gearbox
- Component part number: 23063393
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND PINION GEARS SHOWING HEAVY WEAR ON DRIVE SIDE. THIS IS A REOCCURRING EVENT.
